RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 2, Pages 217–229 (Mi mz940)  

This article is cited in 4 scientific papers (total in 4 papers)

The attractor problem for nonlinear wave equations in plane domains

Yu. S. Kolesov

P. G. Demidov Yaroslavl State University

DOI: https://doi.org/10.4213/mzm940

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:2, 191–200

Bibliographic databases:

UDC: 517.9
Received: 07.07.1999
Revised: 09.02.2000

Citation: Yu. S. Kolesov, “The attractor problem for nonlinear wave equations in plane domains”, Mat. Zametki, 68:2 (2000), 217–229; Math. Notes, 68:2 (2000), 191–200

Citation in format AMSBIB
\Bibitem{Kol00}
\by Yu.~S.~Kolesov
\paper The attractor problem for nonlinear wave equations in plane domains
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 2
\pages 217--229
\mathnet{http://mi.mathnet.ru/mz940}
\crossref{https://doi.org/10.4213/mzm940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822650}
\zmath{https://zbmath.org/?q=an:1004.35011}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 2
\pages 191--200
\crossref{https://doi.org/10.1007/BF02675345}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400027}


Linking options:
  • http://mi.mathnet.ru/eng/mz940
  • https://doi.org/10.4213/mzm940
  • http://mi.mathnet.ru/eng/mz/v68/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kolesov, YS, “Paradoxical properties of attractors of wave equations in plane domains”, Doklady Mathematics, 66:3 (2002), 452  mathnet  mathscinet  zmath  isi
    2. Yu. S. Kolesov, “On the Nature of Buffering”, Math. Notes, 74:2 (2003), 228–231  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. Yu. Kolesov, N. Kh. Rozov, “On the definition of ‘chaos’”, Russian Math. Surveys, 64:4 (2009), 701–744  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Yu. S. Kolesov, A. E. Khar'kov, “Features of the dynamics of nonlinear waves in plane domains”, Comput. Math. Math. Phys., 49:4 (2009), 606–622  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:297
    Full text:103
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020